PDA

View Full Version : Acne or allergic on penis



acer
09-22-2015, 02:54 PM
Hi Derma team.
I had back pain where i over dose below medicine due to get fast relief because work issue. Back pain got okay.
Latter days my mouth was like boiled and latter ulcer started appearing i used medical mouth wash and ulcer gel which cured me. After latter days i felt some thing on my penis like pimple or it is allergic but don't feel pain before it was red but now after using detol soup and herbal acne cream. The colour is changing as the skin colour and antd seems it is going off.
I wonder is this the side effect of it the medicine.
Medicine I used for back pain. my urine turned yello if not drank enough water.
METHYCOBAL AND BREXIN
What could be the reason.
I am attaching the pictures.

Dr.Saiyan
09-23-2015, 04:43 AM
Hi Ali!
Welcome to DermaTalk.sorry to hear about your condition.can you attach good picture of your lesions .